# SDR FDEA200907072515

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 41,288 hours, 26,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163116
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FOREFLAP WBL 442, GOUGE FWD OF ATTACH FITTING BURNISHED AREA IAW SRM 51-10-1 AND FOUND OUT OF LIMITS IAW SRM 57-50-1 FIG 23.   REMOVED FOREFLAP BRACKET FOR ACCESS IAW SRM 51-30-4, FIG 4. CUT DAMAGED AREA IAW SRM 57-50-4, FIG 4 FABRICATED 2 EA DOUBLERS FROM 2024T3, .063 INCH PO NR  9008619 DIM 10 INCHES X 6 INCHES AND FILLER FROM 2024T3, .050 PO NR 9008421 DIM 10 INCH X10 INCH IAW SRM 57-40-4 FIG 4, AND 57-50-2 FIG 4. TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.   INSTALLED 2 EA DOUBLERS, FILLERS AND FOREFLAP BRACKET IAW SRM 57-50-4, FIG4 AND 51-30-2.
